# SDR IPXA10M63294

- Difficulty date: October 19, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 145 KTS FOR NR 2 ENGINE LOSS OF POWER.  R & R NR2 ENG IAW TC-9103 & IAW AMM 71-00-03-42.  ENG RUN TEST OK.
